# SDR SWAA2018120427306

- Difficulty date: November 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER ANGLE CRACKED AT UPPER EDGE AT BS 663, RBL 7.  REPAIRED ANGLE PER EA & ER.
